... am not able to see a doctor right now because I have no insurance. I have not had a mobic pill in 7 days, and the pain I feel all over my body is debilitating. I NEVER hurt this bad five years ago. It's in every joint, not just the knees. I feel weak, exhausted and hurt all over. Has anyone else had a similar experience withdrawing from mobic?
27 Aug 2011
dear chillwiz - have you tried talking to your doctor about your present circumstances (losing your insurance) and possibly working something out. i know someone with RA that also lost her insurance and she's worked something out with her doctor... so i know it can be done. also, mobic is an NSAID - have you tried anything like naproxcen sodium?? i feel so awful for you being in such pain! there must be something your doctor can do! i've never been on mobic so i can't answer to the withdrawl symptoms - but PLEASE try to talk to your doctor asap. stay warm. please keep in touch.
27 Aug 2011
Mobic, a non steroidal anti inflammatory won't cause withdrawal per say, but the arthritis may have increased over the years and hence why you feel such pain in all the joints. Your body is use to the anti inflammatory properties of the Mobic and now the inflammation is returning. Until you can afford to see a doctor, I would try Advil (iboprofen). It is an over the counter non steroidal anti inflammatory which will at least give you some relief. If that doesn't help, there is also Aleve (naproxen) which is another over the counter anti inflammatory.
Hope this helps,
27 Aug 2011
as Sweetlemon said there must be some way to find an answer a majority of the drug programs offer assistance to patients who are in need and yet currently are not insured, another avenue I wonder about is just asking your doctor if he has samples of Mobic or a drug similar to it that he might be able to supply you, I had a distant relative that had the same situation to happen she talked with her doctor and he kept her supplied with the necessary medication. sometimes companies will request the doctor to fill out a form (like the company who makes Mobic) ask him he if he/she would be willing to assist you in obtaining help. I wish you the very best
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
About 6 months ago I started taking Mobic for arthritis it doesn't do much for the pain, but it does help my migraines, which my doctor says ...
1 answer • 12 Apr 2010
I have osteoarthritis in feet, knees, neck, mobic does not work on it's own.
1 answer • 9 May 2012
Mobic - I have had some problems with my stomach while taking lodine so my doctor took me off of it?
I have just started mobic a few days ago and it has really really helped with my osteoarthritis.Can I take a stomach medicine before taking mobic to ...
1 answer • 6 May 2013
this is also called Mobic. 7.5 MG. I have osteoarthritis; am almost 79 years old and weigh 98 pounds and 6.6 inches in height. I am healthy except ...
2 answers • 29 Jul 2013
i have debilitating knee pain . this drug works wondering how often it can be prescribed
1 answer • 8 Nov 2014